EconPapers    
Economics at your fingertips  
 

Spherical matrix distributions and cauchy quotients

Peter Phillips

Statistics & Probability Letters, 1989, vol. 8, issue 1, 51-53

Abstract: It is shown that matrix quotients of submatrices of a spherical matrix are distributed as matrix Cauchy. This generalizes known results for scalar ratios of independent normal variates. The derivations are simple and make use of the theory of invariant measures on manifolds.

Keywords: Cauchy; quotients; invariant; measures; matrix; variates; spherical; distributions (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(89)90082-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Spherical Matrix Distributions and Cauchy Quotients (1987) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:8:y:1989:i:1:p:51-53

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:stapro:v:8:y:1989:i:1:p:51-53